Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 204, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 3:02 PM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 14, 2016, 4:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:03 PM CDT | TSTM WND DMG | 2 W Summerfield, OK | TREE DOWN |
| Jul 14, 3:09 PM CDT | TSTM WND DMG | Talihina, OK | TREES AND POWERLINES DOWN NEAR INTERSECTION OF HIGHWAY 271 AND CUTOFF ROAD JUST NORTH OF TALIHINA. RELAYED BY EMERGENCY MANAGEMENT. |
| Jul 14, 3:40 PM CDT | TSTM WND DMG | 9 Se Hodgen, OK | MINOR WIND DAMAGE TO A BARN AND CHICKEN HOUSE IN THE HAW CREEK AREA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
588
WUUS54 KTSA 142002
SVRTSA
OKC077-079-127-142100-
/O.NEW.KTSA.SV.W.0204.160714T2002Z-160714T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 400 PM CDT
* AT 302 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF WISTER TO 2 MILES NORTHEAST OF
TALIHINA TO NEAR CLAYTON TO NEAR DAISY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... ANTLERS...
CLAYTON... HEAVENER...
TALIHINA... WISTER...
HOWE... FANSHAWE...
RATTAN... ALBION...
OCTAVIA... HEAVENER RUNESTONE STATE PARK...
CLOUDY... TUSKAHOMA...
BIG CEDAR... STANLEY...
MUSE... TALIMENA STATE PARK...
NASHOBA... CLAYTON LAKE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3450 9578 3451 9567 3457 9567 3462 9541
3479 9508 3512 9474 3497 9444 3451 9447
3451 9504 3425 9505 3424 9515 3416 9515
3416 9578
TIME...MOT...LOC 2002Z 291DEG 26KT 3502 9475 3477 9501 3460 9534 3453
9571
HAIL...1.00IN
WIND...60MPH
$$
LACY1 follow-up statement
235
WWUS54 KTSA 142052
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT THU JUL 14 2016
OKC077-079-127-142102-
/O.EXP.KTSA.SV.W.0204.000000T0000Z-160714T2100Z/
LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
352 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...SOUTHEASTERN
LATIMER AND PUSHMATAHA COUNTIES WILL EXPIRE AT 400 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3450 9578 3451 9567 3457 9567 3462 9541
3479 9508 3512 9474 3497 9444 3451 9447
3451 9504 3425 9505 3424 9515 3416 9515
3416 9578
TIME...MOT...LOC 2049Z 291DEG 26KT 3502 9475 3477 9501 3460 9534 3453
9571
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 14, 2:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG SAPULPA 36.00N 96.11W
07/14/2016 CREEK OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE TO TREES INCLUDING AT LEAST ONE
LAYING ON A HOUSE. PHOTOS RECEIVED VIA SOCIAL MEDIA AND
ADDITIONAL REPORTS FROM BROADCAST MEDIA. TIME ESTIMATED.
0110 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
07/14/2016 MUSKOGEE OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE.
NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION.
TIME ESTIMATED VIA RADAR.
0235 PM TSTM WND GST HARTSHORNE 34.85N 95.56W
07/14/2016 E60.00 MPH PITTSBURG OK TRAINED SPOTTER
AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY
LE FLORE COUNTY EMERGENCY MANAGEMENT.
&&
KAHLocal storm report, Jul 14, 2:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG WAGONER 35.96N 95.37W
07/14/2016 WAGONER OK PUBLIC
POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL
MEDIA. TIME ESTIMATED.
&&
KAHLocal storm report, Jul 14, 2:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MCALESTER 34.93N 95.77W
07/14/2016 PITTSBURG OK TRAINED SPOTTER
LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA. TIME
ESTIMATED VIA RADAR.
&&
KAHLocal storm report, Jul 14, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG SALLISAW 35.46N 94.79W
07/14/2016 SEQUOYAH OK BROADCAST MEDIA
ROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA.
&&
JBMLocal storm report, Jul 14, 3:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
07/14/2016 SEBASTIAN AR BROADCAST MEDIA
TREE DOWN
&&
JBMLocal storm report, Jul 14, 3:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 4 SE TALIHINA 34.71N 95.00W
07/14/2016 M58 MPH LE FLORE OK MESONET
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.